A Tauberian Theorem with a Generalized One-Sided Condition
Ibrahim Çanak and
Ãœmit Totur
Abstract and Applied Analysis, 2007, vol. 2007, 1-12
Abstract:
We prove a Tauberian theorem to recover moderate oscillation of a real sequence u = ( u n ) out of Abel limitability of the sequence ( V n ( 1 ) ( Δ u ) ) and some additional condition on the general control modulo of oscillatory behavior of integer order of u = ( u n ) .
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/060360.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/060360.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:060360
DOI: 10.1155/2007/60360
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().